# SDR AALA202507108574

- Difficulty date: June 21, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  FLOOR SUPPORT -Y765 LOC. BTW FR64 AND FR65 AT AFT GALLEY AREA, MEASURE ON CORRODED  AREA ARE: L=0.894 INCH, W=0.529 INCH, D=0.003. MAINTENANCE REPLACED FLOOR SUPPORT -Y765 AND FASTENERS LOC. AT LEVEL FR64 THRU FR65 AT AFT GALLEY AREA IAW SRM 51-42-11-801 SRM 51-72-11-911-001 AND SRM 53-41-15-43A.
